# SDR SWAA090933

- Difficulty date: February 7, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 18,399 hours, 10,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT COVER MISSING AT ROW 13.  INSTALLED COVER PER MM.
